# SDR DALA2016012600643

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 73,184 hours, 33,354 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BALLSCREW CORRODED AT YOKE ATTACH POINT.  REMOVAL AND REPLACEMENT AND OK TO INSTALL C/W ON AMDS CARD 2751-2538.
